# SDR GTIA96NK020

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 563-604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE 30 LONGERON SECTION FROM STATION Y563 TO STATION Y604 CORRODED.  REPLACED FUSELAGE 30 LONGERON SECTION IAW COOPESA DWG HSE9-53-247, FAA FORM 8110-3 NR 95113 DATED NOV 30, 1995, AND FAA FORM 8110-3 NR 95112 DATED NOVE 30, 1995.  (M)
